# SDR UALA2013042902957

- Difficulty date: April 27, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,621 hours, 23,173 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER DIFFICULT TO MOVE.  LUBRICATED ARMING AND DISARMING MECHANISM.
